<  Back to the Polytechnique Montréal portal

Items published in "1988"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: F
Number of items: 2.

F

Frappier, C. (1988). Inequalities for polynomials with restricted coefficients. Journal d'analyse mathématique, 50(1), 143-157. External link

Frappier, C. (1988). Some representation formulae for entire functions of exponential type. Bulletin of The Australian Mathematical Society, 37(1), 17-26. External link

List generated on: Mon May 20 15:07:20 2024 EDT